# SDR IIF2002F00000

- Difficulty date: January 9, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N2069L
- Make and model: Bell 206B
- Aircraft serial: 3405
- Engine: Allsn 250C*
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 2060400931
- Condition: Leaking
- Location: Trans Oil Level
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL LEAK DUE TO TRANSMISSION OIL LEVEL INDICATOR PROBLEM.  OIL LEVEL INDICATOR (PN 206-040-093-001).  PART SEPARATED FROM METAL DISC INDICATOR MOVED BLOCKING OFF HOLES ON METAL PART AS WELL.  AS HOLES IN TRANSMISSION SIGHT GLASS CASTING BOSS ON LOWER TRANSMISSION CASE.  VIEWING SIGHT GLASS OIL LEVEL INDICATED LOW.  AFTER ADDING 2 QUARTS OF OIL, LEVEL DID NOT MOVE.  GROUND RAN AIRCRAFT OIL WAS FORCED OUT FILLER CAP.  UPON SHUTDOWN, NOTICED LEVEL TO BE OVER SERVICED.  AFTER DRAINING TO PROPER LEVEL HAD 4 QUARTS IN CONTAINER.  SUGGEST HIGHER QUALITY METAL PIECE BE MADE.
